# SDR UIEA2022081000850

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 107,945 hours, 21,076 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT WITH PREVIOUS REWORK AND ELONGATED HOLE AT STA 654+85 AND BEAM #3 OF LH MID ENTRY DOOR - OUTER SKIN( DENT, PREVIOUS REWORK AND ELONGATED FASTENER HOLE WERE REPAIRED IAW TRE6752035 )
